American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.01) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] L. B. Treybig. Shelling $3$-cells in compact triangulated $3$-manifolds . Proc. Amer. Math. Soc. 33 (1972) 171-174. MR 0290374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Perrin Wright. Covering isotopies of $M\sp{n-1}$ in $N\sp{n}$ . Proc. Amer. Math. Soc. 29 (1971) 591-598. MR 0281215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Holsztyński. Approximation by homeomorphisms and solution of P. Blass problem on pseudo-isotopy . Proc. Amer. Math. Soc. 27 (1971) 598-602. MR 0271949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan L. Gross. Prime $3$-manifolds and the doubling operation . Proc. Amer. Math. Soc. 27 (1971) 375-380. MR 0271948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Connelly. A new proof of Brown's collaring theorem . Proc. Amer. Math. Soc. 27 (1971) 180-182. MR 0267588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. D. Feustel. $\mathfrak{M}^3$ admitting a certain embedding of $P^2$ is a pseudo $P^3$ . Proc. Amer. Math. Soc. 26 (1970) 215-216. MR 0263083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph Tindell. Noncombinatorial triangulations and the Poincar\'e conjecture . Proc. Amer. Math. Soc. 24 (1970) 60-62. MR 0248853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Putz. Transverse field implies normal microbundle . Proc. Amer. Math. Soc. 23 (1969) 232-236. MR 0248850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald H. Rosen. Concerning suspension spheres . Proc. Amer. Math. Soc. 23 (1969) 225-231. MR 0267591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. W. Lambert. Replacing certain maps of $3$-manifolds by homeomorphisms . Proc. Amer. Math. Soc. 23 (1969) 676-678. MR 0256402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. S. Husch. Unknotting in codimension one . Proc. Amer. Math. Soc. 23 (1969) 215-219. MR 0248846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ralph Tindell. Extending homeomorphisms of $S\sp{p}\times S\sp{q}$ . Proc. Amer. Math. Soc. 22 (1969) 230-232. MR 0248852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth C. Millett. Normal structures for locally flat embeddings . Proc. Amer. Math. Soc. 20 (1969) 580-584. MR 0246306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joseph Roitberg. On the ${\rm PL}$ noninvariance of the span of a smooth manifold . Proc. Amer. Math. Soc. 20 (1969) 575-579. MR 0236937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter W. Harley. On suspending homotopy spheres . Proc. Amer. Math. Soc. 19 (1968) 1123-1124. MR 0234470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Lacher. Locally flat strings and half-strings . Proc. Amer. Math. Soc. 18 (1967) 299-304. MR 0212805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. A. LaBach. Note on the annulus conjecture . Proc. Amer. Math. Soc. 18 (1967) 1079. MR 0217800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ronald H. Rosen. Stellar neighborhoods in polyhedral manifolds . Proc. Amer. Math. Soc. 14 (1963) 401-406. MR 0150781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. L. Curtis. Cartesian products with intervals . Proc. Amer. Math. Soc. 12 (1961) 819-820. MR 0126286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1